MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL OVB1 CAMERA CONTROL UNIT; ENDOSCOPIC VIDEO IMAGE PROCESSOR

MEDOS INTERNATIONAL SARL OVB1 CAMERA CONTROL UNIT; ENDOSCOPIC VIDEO IMAGE PROCESSOR
Catalog Number 242300
Medical Device Problem Code Intermittent Continuity (1121)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 12/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(6).Investigation summary: the device was sent to the service center for repair.The work order indicates that a defective isolation board was found.It was replaced and the device testing passed.The defective board is the root cause of this failure.No further information regarding the cause of the defect has been provided to help determine a root cause for this failure.This complaint can be confirmed.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).
 
Event or Problem Description
It was reported by the affiliate via email that their ovb1 camera had stopped giving output on its screen during the surgery.Additional information provided by the affiliate on 01/15/19 reporting that there was a surgical delay of 20 to 30 minutes and the surgery had to be called off due to the malfunction.Additional information provided by the affiliate on 01/16/19 stating that the patient was already under anesthesia when the procedure was cancelled.

Brand Name
OVB1 CAMERA CONTROL UNIT
Common Device Name
ENDOSCOPIC VIDEO IMAGE PROCESSOR
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8332975
Report Number1221934-2019-56383
Device Sequence Number1304363
Product Code FWF
UDI-Device Identifier10886705026180
UDI-Public10886705026180
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242300
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2019
Initial Report FDA Received Date02/12/2019
Patient Sequence Number1